# SDR SCNA01705

- Difficulty date: July 21, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,260 hours, 25,507 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE B-LOOP FAIL LIGHTS REMAIN ILLUMINATED.  PERFORMED TEST AND FOUND NORMAL.
